# SDR N6WA2025110402

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N553GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10296
- Aircraft time: 35,664 hours, 26,513 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280.00 CROSSBEAM LH SIDE IS CRACKED.   REMOVED AND REPLACED LH 280 CROSSBEAM IAW CRJ SRM 51-42-10, CRJ SRM 51-42-06 AND CRJ SRM 51-42-21
